# SDR ASAA0852821

- Difficulty date: April 19, 2008
- Submitted: April 22, 2008
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 4488
- Condition: Tripped
- Location: Bleed Air Sys
- Part time: 34,753 hours, 18,551 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHTHAND ENGINE BLEED TRIPPED DURING CLIMB AT 2000 MSL.  REPLACED HIGH STAGE VALVE.
